# SDR DALA2022012500504

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 80,710 hours, 10,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 4L SLIDE BUSTLE HAS SEPARTED AND SHIFTED UPWARD TO HIDE THE GUST LOCK RELEASE. CORRECTIVE ACTION: ADJUSTED BUSTLE GUST LOCK RELEASE. OPS CHK NML. (8338814)
